# SDR DXTA200702340

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 181 hours, 131 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RED (UNLOCK) STAYED ON.  CYCLE GEAR DOWN (3) GREEN, LANDING UNEVENTFUL.   [07-23-07]   PERFORMED FUNCTIONAL TEST OF MASTER WARNING SYSYTEM IAW HAWKER 800XP MM. 31-50-00. FUNCTIONAL CHECKS NORMAL NO DEFECTS NOTED.
